# SDR PCAA9600296

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Separated
- Location: Nr 1 Eng
- Part time: 12,501 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3859 - EXPERIENCED A TORQUE FLUCTUATION OF THE NR 1 ENGINE AND INCREASE OF ITT TO APPROX 780 DEGREES.  TORQUES DROPPED TO 50 PECENT FOLLOWED BY A LOUD GRINDING NOISE AND ENGINE FIRE INDICATION.  INSPECTION VERIFIED NO INDICATION OF FIRE.  ENGINE REMOVED AND REPLACED IAW DHC-8 MM.  GROUND RUN AND OPERATIONAL CHECKS NORMAL.  PRELIMINARY INVESTIGATION INDICATES APPARENT LP TURBINE BLADE SEPARATION.  INVESTIGATION CONTINUES, AIRCRAFT RETURNED TO SERVICE.  (M)
